To relieve symptoms of colds and flu, runny or stuffy nose and sinuses, relieve mild to moderate pain, fever.
Tradename: Brufen Cold
Brufen Cold
* Compound: Each p/o tablet contains:
Ibuprofen - 400 mg.
Pseudoephedrine hydrochloride - 60 mg.
* Properties: Ibuprofen is a propionic acid derivative with analgesic, anti-inflammatory and antipyretic effects. Pseudoephedrine is a sympathomimetic agent that has both direct and indirect effects on adrenergic receptors, has a decongestant effect on the nasal mucosa.
* Indications: To relieve symptoms of colds and flu, runny or stuffy nose and sinuses, relieve mild to moderate pain, fever.
* how to use: Adults: The recommended dose is 1 tablet 3 times a day.
* Contraindications: Hypersensitivity to any component of the drug; pregnancy and lactation; patients with peptic ulcer; with hypersensitivity reactions in response to ibuprofen, aspirin or other NSAIDs.
* Precautionary measures: Do not exceed the recommended dosage. If systemic use is necessary for more than 10 days, it is necessary to consult a doctor. During long-term treatment, monitoring of peripheral blood and the state of the liver and kidneys is necessary. Due to severe purulent complications, it is recommended to avoid the use of ibuprofen in chickenpox. Ibuprofen affects ovulation, disrupting female reproductive function (reversible after discontinuation of treatment). Due to pseudoephedrine, it should be used with caution in patients suffering from mild to moderate hypertension, in patients with heart disease, diabetes, hyperthyroidism, increased intraocular pressure, and prostate enlargement.
* Side effects: Nausea, vomiting, diarrhea, abdominal pain, bleeding, ulcerative stomatitis, gastrointestinal bleeding; gastritis, duodenal ulcer and gastric ulcer; non-specific allergic reaction, airway reactivity, bronchospasm or shortness of breath, skin diseases, itching, urticaria, cardiovascular edema, hemolytic anemia, hepatitis, jaundice, neurological disorders, visual disturbances, headaches, dizziness, drowsiness, confusion, renal failure.
* Storage: Store at room temperature not exceeding 30C, protected from heat, light and moisture, out of the reach of children.
* Package:
The package contains 1 blister of 10 tablets, paper instructions.
Discover an amazing range of products and shop effortlessly at Hurghada Shop.
Login Or Registerto submit your questions to seller
No none asked to seller yet
New Feature! Now offering international shipping for products not restricted by Egyptian law. Shipping costs are to be covered by the customer, and payment will be made in advance through PayPal or bank transfer. Special rates available for bulk orders.
- Please Note: Medications are prohibited from international shipping.
- International shipping costs approximately $25 for up to 2 kilograms.
- For deliveries within Egypt, we offer shipping at a nominal rate.
- Contact us via WhatsApp at +201503555598 for more details.
- Special Offer! Free shipping to all suburbs of Hurghada.
Bazaar Express: Online Marketplace for All Your Shopping Needs